Research Library

Premium Thrombotic cutaneous nodules and hepatic vein thrombosis in the anticardiolipin syndrome
Author(s)
FARRANT J.M.,
JUDGE M.,
THOMPSON R.P.H.
Publication year1989
Publication title
clinical and experimental dermatology
Resource typeJournals
PublisherBlackwell Publishing Ltd
Summary A patient with the anticardiolipin syndrome presented with hepatic vein thromhosis (Budd–Chiari syndrome) and non‐ulcerating, thrombotic, cutaneous nodules. This cutaneous manifestation of the anticardiolipin syndrome has not been described before, though its histological appearances resemble those of previously reported cutaneous complications, such as chronic ulceration, livedo reticularis and distal cutaneous ischaemia. Recognition of the skin lesion could allow the prevention of major systemic complications.
Subject(s)antiphospholipid syndrome , budd–chiari syndrome , deep vein , dermatology , disease , inferior vena cava , lesion , livedo reticularis , medicine , pathology , portal vein thrombosis , post thrombotic syndrome , skin ulcer , thrombosis , vein
Language(s)English
SCImago Journal Rank0.587
H-Index78
eISSN1365-2230
pISSN0307-6938
DOI10.1111/j.1365-2230.1989.tb01989.x

Seeing content that should not be on Zendy? Contact us.

This content is not available in your region!

Continue researching here.

Having issues? You can contact us here